Bipartite regular graphs with fixed diameter

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)
54 Downloads (Pure)
Original languageUndefined
Pages (from-to)139-144
Number of pages6
JournalNetworks
Volume26
Issue number26
DOIs
Publication statusPublished - 1995

Keywords

  • METIS-140716
  • IR-71175

Cite this

Broersma, Haitze J. ; Gobel, F. / Bipartite regular graphs with fixed diameter. In: Networks. 1995 ; Vol. 26, No. 26. pp. 139-144.
@article{ef38be43100441c4860099eb9fdbc936,
title = "Bipartite regular graphs with fixed diameter",
keywords = "METIS-140716, IR-71175",
author = "Broersma, {Haitze J.} and F. Gobel",
year = "1995",
doi = "10.1002/net.3230260303",
language = "Undefined",
volume = "26",
pages = "139--144",
journal = "Networks",
issn = "0028-3045",
publisher = "Wiley-Liss Inc.",
number = "26",

}

Bipartite regular graphs with fixed diameter. / Broersma, Haitze J.; Gobel, F.

In: Networks, Vol. 26, No. 26, 1995, p. 139-144.

Research output: Contribution to journalArticleAcademicpeer-review

TY - JOUR

T1 - Bipartite regular graphs with fixed diameter

AU - Broersma, Haitze J.

AU - Gobel, F.

PY - 1995

Y1 - 1995

KW - METIS-140716

KW - IR-71175

U2 - 10.1002/net.3230260303

DO - 10.1002/net.3230260303

M3 - Article

VL - 26

SP - 139

EP - 144

JO - Networks

JF - Networks

SN - 0028-3045

IS - 26

ER -